# SDR AALA201805189002

- Difficulty date: May 17, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 19,833 hours, 7,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53480043207
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SUPPORT AT STRINGER 17R,  -Y1732.  REPAIRED IAW SRM 53-41-14-300-001, REPAIR PRINCIPLE 7, FIGURE 20101.
